The nausea is very, very common. Suggest to your friend to be sure he or she is taking each pill with a meal and a full glass of water. Some folks find that milk instead of water helps with the nausea.
If that doesn't help it (it didn't help me -- I suffered awful with the nausea), he or she can try splitting the pills in half and taking a half more frequently. Instead of taking two whole pills a day, I took a half four times a day. I still needed to take a pill with a meal and a huge glass of water, but the nausea was tolerable and went away quickly.
The mood issues shouldn't be ignored, IMO. Unfortunately, quitting smoking makes folks irritable, argumentative, depressed, anxious. And Chantix doesn't allow our brains to be "happy" while we're still smoking. So if your friend is still smoking and taking Chantix, he or she will most certainly be irritable.
But aggression is a side effect of Chantix. Only your friend and his or her physician can really make the call if what they're experiencing is more than normal withdrawal from nicotine/quitting smoking.
Best of luck